MAUDE Adverse Event Report: JIANGSU CAINA MEDICAL CO.,LTD MCKESSON BRANDS; SYRINGE, LL W/O NDL 1CC

JIANGSU CAINA MEDICAL CO.,LTD MCKESSON BRANDS; SYRINGE, LL W/O NDL 1CC
Catalog Number 16-S1C
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that the syringe plunger is getting stuck in the syringe body while they are doing injections.No information was received regarding any serious injury as a result of this product issue.

Brand Name
MCKESSON BRANDS
Common Device Name
SYRINGE, LL W/O NDL 1CC
Manufacturer (Section D)
JIANGSU CAINA MEDICAL CO.,LTD
no.23 huanxi rd
zhutang town
jiangyin city, jiangsu
CH 
MDR Report Key19624168
Report Number1451040-2024-00034
Device Sequence Number20441603
Product Code FMF
UDI-Device Identifier10612479217284
UDI-Public10612479217284
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/27/2024
Report Date (Section F) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number16-S1C
Device Lot NumberCJCC12-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/29/2024
Device Age6 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer06/27/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/27/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA06/27/2024